Metformin, Careprost, Sildenafil, Tadalafil

My Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

All product prices are in US dollars.
US Brand Name
Generic Name Ibuprofen/ Paracetamol
Other Brand Name Ibugesic Plus
Manufacturer Recon Healthcare, Icpa
Packing 10
Form Tablet
Strength 400 mg/ 333 mg

Available online
More Views

Customers also bought

< >

1 1 1 1 1 1

Similar Product

< >

1 1 1 1 1 1 1

Details

Introduction

Ibuprofen is a non-steroidal anti-inflammatory drug used to treat pain or inflammation and it also reduces fever caused due to conditions like headache, arthritis, toothache, menstrual cramps or minor injury. This internal analgesic tablet is available over the counter and is effective in minor pains and aches along with reducing fever. Approved by the U.S Food and Drug Administration, Ibuprofen is safe and effective if used according to the doctor’s direction. However, people should not extend the usage of the medication unless it is advised by the doctor.


Use

Ibuprofen, a non-steroidal anti-inflammatory drug is primarily used to get relief from fever, arthritis, menstrual pains and as an analgesic it is used to get relief from pain and inflammation. Ibuprofen comes with an antiplatelet effect that prevents from blood clots. The World Health Organization has included ibuprofen in its list of essential drugs. Some of the most common uses of Ibuprofen include: • Fever • Pain & Inflammation • Rheumatoid Arthritis • Toothache • Back pain • Headache • Menstrual Pain • Minor injuries Ibuprofen works by inhibiting the action of prostaglandins hormones that causes inflammation and pain in the body. Blocking of prostaglandins hormones helps to reduce fever and pain related to a number of conditions.


Side effects

Like any other medications, side effects might occur with Ibuprofen too although the chances are less because majority of the people tolerate it well. Some of the commonly reported side effects of the Ibuprofen include: • Heartburn • Abdominal pain • Constipation • Dizziness • Diarrhea • Nervousness These minor side effects can be treated with the advice of the healthcare provider.


storage

Ibuprofen must be stored with its original packaging away from the reach of children and pets. It must be stored in normal room temperature and should be kept away from direct heat, sunlight and moisture. Unused medications must be properly disposed.


Composition

The main active ingredient in the medication is Ibuprofen.


Dosage and administration

Healthcare provider recommends the Ibuprofen dosage according to the medical conditions of the patients and depending upon the symptoms for which the patients are advised to take Ibuprofen. Patients are advised to taken the dosage as exactly prescribed by the physician as any alteration in the dosage can be harmful. The starting prescription dose for people suffering from mild to moderate pain is Ibuprofen 400 mg taken every four to six hours. Unless prescribed the patients must not take this amount of ibuprofen. The Ibuprofen tablets must be taken with food or water.


Overdosage

In case of overdose people should immediately seek medical consultation to avoid any serious consequences. However, the symptoms of overdose include: • Fast eye movements that is uncontrollable • Dizziness • Slow breathing • Blue color around the mouth, lips and nose area


Clinical performance

Ibuprofen has been extensively studied for clinical performance in over thousands of people worldwide and in majority of the people Ibuprofen has been found effective without any severe side effects. In very few percentage of people some mild to moderate side effects were observed.